# SDR REXA2017032000454

- Difficulty date: March 20, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 28,981 hours, 27,556 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AISLE SEAT TRACK STICK 2 HAS CORROSION, IN CABIN. REMOVED AND REPLACED LT AISLE SEAT TRACK 2 IAW AMM 53-01-11-020-002 PARA 3 B, 53-01-11-420-001 PARA 2B.
